Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Functional composition patterns and power series reversion


Author: George N. Raney
Journal: Trans. Amer. Math. Soc. 94 (1960), 441-451
MSC: Primary 05.00; Secondary 40.00
DOI: https://doi.org/10.1090/S0002-9947-1960-0114765-9
MathSciNet review: 0114765
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Appell and J. Kampé de Fériet, Fonctions hypergéométriques et hypersphériques, polynomes d'Hermite, Paris, 1926, p. 400.
  • [2] H. W. Becker, Discussion of Problem 4277, Amer. Math. Monthly vol. 56 (1949) pp. 697-699. MR 1527424
  • [3] N. Bourbaki, Théorie des ensembles, Actualités Sci. Ind., no. 1212, 1954, pp. 50-53. MR 0065611 (16:454b)
  • [4] -, Théorie des ensembles, Actualités Sci. Ind., no. 1243, 1956, p. 88.
  • [5] -, Algèbre, Actualités Sci. Ind., no. 1032, 1947, pp. 114-115.
  • [6] -, Algèbre, Actualités Sci. Ind., no. 1102, 1950, p. 64.
  • [7] A. Cayley, On the analytical forms called trees, second part, Collected Mathematical Papers, vol. 4, Cambridge, 1891, pp. 114-115.
  • [8] H. W. Gould, Final analysis of Vandermonde's convolution, Amer. Math. Monthly vol. 64 (1957) pp. 409-415. MR 0087621 (19:379c)
  • [9] N. Jacobson, Lectures on abstract algebra, vol. 1, New York, 1951, pp. 18-19.
  • [10] J. L. Lagrange, Oeuvres, vol. 3, pp. 1-73.
  • [11] Th. Motzkin, Relations between hypersurface cross ratios, and a combinatorial formula for partitions of a polygon, for permanent preponderance, and for non-associative products. Bull. Amer. Math. Soc. vol. 54 (1948) pp. 352-365. MR 0024411 (9:489d)
  • [12] G. Pólya and G. Szegö, Aufgaben und Lehrsätze aus der Analysis, New York, 1945, pp. 125-126.
  • [13] P. C. Rosenbloom, The elements of mathematical logic, New York, 1950, pp. 152-157 and p. 205. MR 0041070 (12:789a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05.00, 40.00

Retrieve articles in all journals with MSC: 05.00, 40.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0114765-9
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society